Service interruption on Monday 11 July from 12:30 to 13:00: all the sites of the CCSD (HAL, EpiSciences, SciencesConf, AureHAL) will be inaccessible (network hardware connection).
Skip to Main content Skip to Navigation
Journal articles

Effective classes and Lagrangian tori in symplectic four-manifolds

Abstract : An effective class in a closed symplectic four-manifold $(X, \omega)$ is a two-dimensional homology class which is realized by a $J$-holomorphic cycle for every tamed almost complex structure $J$. We prove that effective classes are orthogonal to Lagrangian tori in $H_2 (X ; \Bbb{Z})$.
Document type :
Journal articles
Complete list of metadata

https://hal-ens-lyon.archives-ouvertes.fr/ensl-00121976
Contributor : Jean-Yves Welschinger Connect in order to contact the contributor
Submitted on : Friday, December 22, 2006 - 7:46:57 PM
Last modification on : Monday, December 7, 2020 - 3:00:03 PM
Long-term archiving on: : Tuesday, April 6, 2010 - 8:35:08 PM

Files

Tori.pdf
Files produced by the author(s)

Identifiers

Collections

Citation

Jean-yves Welschinger. Effective classes and Lagrangian tori in symplectic four-manifolds. J. Symplectic Geom., 2007, 5 (1), pp.9-18. ⟨10.4310/JSG.2007.v5.n1.a3⟩. ⟨ensl-00121976⟩

Share

Metrics

Record views

37

Files downloads

108